Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 7892507, 10 pages
https://doi.org/10.1155/2017/7892507
Research Article

Estimation of Poisson-Dirichlet Parameters with Monotone Missing Data

1Department of Statistics and Actuarial Science, East China Normal University, Shanghai, China
2China Pacific Property Insurance Co., Ltd., Shanghai, China

Correspondence should be addressed to Xueqin Zhou; moc.361@uohzniqeux

Received 22 March 2017; Accepted 29 August 2017; Published 12 October 2017

Academic Editor: Giuseppe Vairo

Copyright © 2017 Xueqin Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. S. Ferguson, “A Bayesian analysis of some nonparametric problems,” The Annals of Statistics, vol. 1, pp. 209–230, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. S. Ferguson, “Prior Distributions on Spaces of Probability Measures,” The Annals of Statistics, vol. 2, no. 4, pp. 615–629, 1974. View at Publisher · View at Google Scholar
  3. M. Lavine, “Some aspects of polya tree distributions for statistical modelling,” The Annals of Statistics, vol. 20, no. 3, pp. 1222–1235, 1992. View at Publisher · View at Google Scholar
  4. M. Lavine, “More aspects of P\'olya tree distributions for statistical modelling,” The Annals of Statistics, vol. 22, no. 3, pp. 1161–1176, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. D. Mauldin, W. D. Sudderth, and S. C. Williams, “Pólya trees and random ditributions,” The Annals of Statistics, vol. 20, no. 3, pp. 1203–1221, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. F. C. Kingman, “Random discrete distributions,” Journal of the Royal Statistical Society: Series B, vol. 37, pp. 1–22, 1975. View at Google Scholar
  7. J. Pitman and M. Yor, “The Poisson-Dirichlet distribution derived from a stable subordinator,” Annals of Probability, vol. 25, no. 2, pp. 855–900, 1997. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Goldwater, T. Griffiths, and M. Johnson, “Interpolating between types and tokens by estimating power-law generators,” Advances in Neural Information processing Systems, vol. 18, pp. 459–466, 2006. View at Google Scholar
  9. E. B. Sudderth and M. Jordan, Shared Segmentation of Natural Scenes Using Dependent Pitman-Yor Processes, Advances in Neural Information Processing Systems 21, MIT Press, 2009.
  10. S. Favaro, A. Lijoi, R. H. Mena, and I. Pr\"unster, “Bayesian non-parametric inference for species variety with a two-parameter Poisson-Dirichlet process prior,” Journal of the Royal Statistical Society. Series B. Statistical Methodology, vol. 71, no. 5, pp. 993–1008, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. N. Hoshino, “Applying Pitmans sampling formula to microdata risk assessment,” Journal of Official Statistics, vol. 17, pp. 499–520, 2001. View at Google Scholar
  12. M. Johnson, T. L. Griffiths, and S. Goldwater, “Adaptor grammars: a framework for specifying compositional nonparametric Bayesian models,” Advances in Neural Information processing Systems, vol. 19, pp. 641–648, 2007. View at Google Scholar
  13. F. Wood and Y. W. Teh, “A hierarchical nonparametric Bayesian approach to statistical language model domain adaptation,” Journal of Machine Learning Workshop and Conference Proceedings: Artificial INtelligence in Statistics, vol. 5, pp. 607–614, 2009. View at Google Scholar
  14. H. Wallach, C. Sutton, and A. McCallum, “Bayesian modeling of dependency trees using hierarchical Pitman-Yor priors,” in Proceedings of the Workshop on Prior Knowledge for Text and Language, pp. 15–20, 2008.
  15. L. Yang and X. Wu, “Estimation of Dirichlet process priors with monotone missing data,” Journal of Nonparametric Statistics, vol. 25, no. 4, pp. 787–807, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. M. A. Carlton, Applications of the Poisson-Dirichlet distribution [Dissertation], University of California, 1999.
  17. J. Huang, C. Qiu, X. Wu, and X. Zhou, “An individual loss reserving model with independent reporting and settlement,” Insurance: Mathematics and Economics, vol. 64, pp. 232–245, 2015. View at Publisher · View at Google Scholar · View at Scopus
  18. J. Huang, X. Wu, and X. Zhou, “Asymptotic behaviors of stochastic reserving: aggregate versus individual models,” European Journal of Operational Research, vol. 249, no. 2, pp. 657–666, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. M. Marini, A. R. Olsen, and D. B. Rubin, “Maximum-likelihood estimation in panel studies with missing data,” Sociological Methodology, vol. 11, pp. 314–357, 1980. View at Publisher · View at Google Scholar
  20. J. Hao and K. Krishnamoorthy, “Inferences on a normal covariance matrix and generalized variance with monotone missing data,” Journal of Multivariate Analysis, vol. 78, no. 1, pp. 62–82, 2001. View at Publisher · View at Google Scholar · View at Scopus
  21. V. M. Raats, B. B. van der Genugten, and J. J. Moors, “Multivariate regression with consecutively added dependent variables,” Linear Algebra and its Applications, vol. 410, pp. 170–197, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. D. M. Titterington and G. M. Mill, “Kernel-based density estimates from incomplete data,” Journal of the Royal Statistical Society B: Methodological, vol. 45, no. 2, pp. 258–266, 1983. View at Google Scholar · View at MathSciNet
  23. T. Cacoullos, “Estimation of a multivariate density,” Annals of the Institute of Statistical Mathematics, vol. 18, pp. 179–189, 1966. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. M. P. Wand and M. C. Jones, “Multivariate plug-in bandwidth selection,” Compututional Statistics, vol. 9, pp. 97–166, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  25. R. M. Korwar and M. Hollander, “Contributions to the theory of dirichlet processes,” The Annals of Probability, vol. 1, no. 4, pp. 705–711, 1973. View at Publisher · View at Google Scholar